Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 78, Number 3

All articles in this issue are freely accessible.

The closed socle of an Azumaya algebra
F. R. DeMeyer.
Proc. Amer. Math. Soc. 78 (1980), 299-303
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 553361
A lemma on extensions of abelian groups
Adolf Mader.
Proc. Amer. Math. Soc. 78 (1980), 304-306
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 553362
Abelian extensions of regular local rings
Paul Roberts.
Proc. Amer. Math. Soc. 78 (1980), 307-310
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 553363
Modules with Artinian prime factors
Efraim P. Armendariz.
Proc. Amer. Math. Soc. 78 (1980), 311-314
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 553364
Normal subgroups contained in Frattini subgroups are Frattini subgroups
R. B. J. T. Allenby.
Proc. Amer. Math. Soc. 78 (1980), 315-318
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 553365
Frattini embeddings of normal subgroups
C. R. B. Wright.
Proc. Amer. Math. Soc. 78 (1980), 319-320
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 553366
The ideal class groups of two cyclotomic fields
Frank Gerth.
Proc. Amer. Math. Soc. 78 (1980), 321-322
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 553367
The radical of the center of a group algebra
D. S. Passman.
Proc. Amer. Math. Soc. 78 (1980), 323-326
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 553368
Generalizations of a theorem of Mutylin
Seth Warner.
Proc. Amer. Math. Soc. 78 (1980), 327-330
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 553369
Complete intersections in $C^{n}$ and $R^{2n}$
Marie A. Vitulli.
Proc. Amer. Math. Soc. 78 (1980), 331-336
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 553370
Linear convolution integral equations with asymptotically almost periodic solutions
G. S. Jordan, W. R. Madych and R. L. Wheeler.
Proc. Amer. Math. Soc. 78 (1980), 337-341
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 553371
On boundedness of integrable automorphic forms in $C^{n}$
Su Shing Chen.
Proc. Amer. Math. Soc. 78 (1980), 342-344
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 553372
Liftings of functions with values in a completely regular space
G. A. Edgar and Michel Talagrand.
Proc. Amer. Math. Soc. 78 (1980), 345-349
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 553373
Periodic solutions for a class of ordinary differential equations
James R. Ward.
Proc. Amer. Math. Soc. 78 (1980), 350-352
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 553374
A new criterion for $p$-valent functions
R. M. Goel and N. S. Sohi.
Proc. Amer. Math. Soc. 78 (1980), 353-357
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 553375
Note on a theorem of Berlinskiĭ
Andrés Sestier.
Proc. Amer. Math. Soc. 78 (1980), 358-360
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 553376
A proof of the mean ergodic theorem for nonexpansive mappings in Banach space
Norimichi Hirano.
Proc. Amer. Math. Soc. 78 (1980), 361-365
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 553377
Dieudonné-Schwartz theorem on bounded sets in inductive limits
J. Kučera and K. McKennon.
Proc. Amer. Math. Soc. 78 (1980), 366-368
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 553378
Existence theorems for generalized Hammerstein equations
P. N. Srikanth and M. C. Joshi.
Proc. Amer. Math. Soc. 78 (1980), 369-374
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 553379
Some transformations of basic hypergeometric series and their applications
V. K. Jain.
Proc. Amer. Math. Soc. 78 (1980), 375-384
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 553380
Some relations between nonexpansive and order preserving mappings
Michael G. Crandall and Luc Tartar.
Proc. Amer. Math. Soc. 78 (1980), 385-390
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 553381
Fixed points and stationary points of dissipative multivalued maps
Jean-Pierre Aubin and Jerrold Siegel.
Proc. Amer. Math. Soc. 78 (1980), 391-398
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 553382
Averaging a representation over a subgroup
R. B. Burckel.
Proc. Amer. Math. Soc. 78 (1980), 399-402
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 553383
A remark on the Bochner technique in differential geometry
H. Wu.
Proc. Amer. Math. Soc. 78 (1980), 403-408
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 553384
A simplicity theorem for amoebas over random reals
Fred G. Abramson.
Proc. Amer. Math. Soc. 78 (1980), 409-413
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 553385
A divergent, two-parameter, bounded martingale
Lester E. Dubins and Jim Pitman.
Proc. Amer. Math. Soc. 78 (1980), 414-416
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 553386
Finiteness of isotopy classes of certain knots
Jean-Claude Hausmann.
Proc. Amer. Math. Soc. 78 (1980), 417-423
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 553387
Easy $S$ and $L$ groups
J. Roitman.
Proc. Amer. Math. Soc. 78 (1980), 424-428
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 553388
A provisional solution to the normal Moore space problem
Peter J. Nyikos.
Proc. Amer. Math. Soc. 78 (1980), 429-435
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 553389
Weakly confluent mappings and finitely-generated cohomology
James T. Rogers.
Proc. Amer. Math. Soc. 78 (1980), 436-438
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 553390
Differentiable decompositions of manifolds into totally $C^{∞}$-path disconnected subsets
M. V. Mielke.
Proc. Amer. Math. Soc. 78 (1980), 439-442
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 553391
A Hurewicz-type theorem for approximate fibrations
D. S. Coram and P. F. Duvall.
Proc. Amer. Math. Soc. 78 (1980), 443-448
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 553392
Proof of a theorem of Burke and Hodel on the cardinality of topological spaces
Robert L. Blair.
Proc. Amer. Math. Soc. 78 (1980), 449-450
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 553393
Interpolation by a finite Blaschke product
Rahman Younis.
Proc. Amer. Math. Soc. 78 (1980), 451-452
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 553394
Reducing the codimension of Kähler immersions
H. Jacobowitz.
Proc. Amer. Math. Soc. 78 (1980), 453-454
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 553395
The length spectrum of a Riemann surface is always of unbounded multiplicity
Burton Randol.
Proc. Amer. Math. Soc. 78 (1980), 455-456
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 553396